# SDR IPXA202410290001

- Difficulty date: October 15, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Condition: Deformed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST THE LEFT HYD ALMOST COMPLETELY DURING DESCENT TO LHBP (BUDAPEST, LISZT FERENC NATIONAL AIRPORT HUNGARY). THE A/C LANDED AND STOPPED SAFELY ON RNWY 13R.   A/C TOWED TO STAND T/S STARTED TO INVESTIGATE THE CAUSE OF HYD LOSS L/H HYD SYS.   LINE MTC TROUBLE SHOOTING FIND THE PRESSURE MODULE UNION O RING GOT LOSS ITS SHAPE.  REPLACED THE O-RING
